English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Supercongruences for sporadic sequences

Osburn, R., Sahu, B., & Straub, A. (2016). Supercongruences for sporadic sequences. Proceedings of the Edinburgh Mathematical Society. Series II, 59(2), 503-518. doi:10.1017/S0013091515000255.

Item is

Files

show Files
hide Files
:
Osburn_Supercongruences_oa_2016.pdf (Any fulltext), 200KB
Name:
Osburn_Supercongruences_oa_2016.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Osburn_Supercongruences_2016.pdf (Publisher version), 211KB
 
File Permalink:
-
Name:
Osburn_Supercongruences_2016.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.1017/S0013091515000255 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Osburn, Robert1, Author           
Sahu, Brundaban, Author
Straub, Armin1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the Edinburgh Mathematical Society. Series II
  Alternative Title : Proc. Edinb. Math. Soc. (2)
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 59 (2) Sequence Number: - Start / End Page: 503 - 518 Identifier: -